MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT
Model Number 1804350-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Dizziness (2194); Obstruction/Occlusion (2422)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: date of event estimated as 9/1/2025.D6: date of implant estimated as (b)(6) 2022 the additional devices referenced in b5 are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that in (b)(6) 2022, once 2.5x08mm xience skypoint was implanted in the proximal diagonal, 3.5x23mm, 3.5x12mm, 3.5x15mm xience skypoints implanted in proximal and mid right coronary artery (rca).Another 3.0x23, 3.0x12mm and 3.5x08mm xience skypoints were implanted in the mid left anterior descending artery (lad) without issue.However, in (b)(6) 2025, the patient began to experience chest pain and dizziness.Therefore, a stress test and angiogram revealed the mid rca and mid lad are occluded.Patient is awaiting bypass surgery.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported patient effect(s), and their relationship to the product, if any, cannot be determined.The reported patient effects of obstruction/occlusion, dizziness and angina are listed in the xience skypoint instruction for use as a known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
XIENCE SKYPOINT¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23270463
Report Number2024168-2025-11061
Device Sequence Number13135716
Product Code NIQ
UDI-Device Identifier08717648233371
UDI-Public(01)08717648233371(17)230830(10)1082441
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number1804350-08
Device Catalogue Number1804350-08
Device Lot Number1082441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization;
Patient Age54 YR
Patient SexUnknown
Patient Weight69 KG